# SDR YYFA201306280001

- Difficulty date: June 28, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: YYFA
- Make and model: Doug DC-9-83
- Aircraft serial: 53199
- Aircraft time: 41,635 hours, 21,493 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT AFT LAVATORY SMOKE DETECTOR ALARM RINGING.
